Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 107, NWS Springfield, MO

June 12, 2007Cherokee County, Crawford County, Kansas; 7 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jun 12, 2007, 3:29 PM CDT for Cherokee County, Crawford County, Kansas; 7 counties in Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 3:29 PM CDT (20:29 UTC)
Expired
Jun 12, 2007, 9:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Christian County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 35 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:44 PM CDTFLASH FLOODJoplin, MOAN AREA IN JOPLIN NEAR THE SEARS PLAZA HAS BEEN EVACUATED. THIS EVACUATION WAS MAINLY FOR A BUSINESS...AND 25 PEOPLE WERE EVACUATED. THIS EVACUATION WAS IN RESPONSE TO FLASH FLOODING NEAR THE HEAD WATERS OF SHORT CREEK.
Jun 12, 4:26 PM CDTFLASH FLOODBaxter Springs, KSFLOODING IS OCCURRING WITHIN THE CITY OF BAXTER SPRINGS. SIX HOMES HAVE BEEN EVACUATED IN THE NORTHEAST SECTION OF THE CITY. BASICALLY THE SPRING RIVER IS BACKING UP INTO SEVERAL TRIBUTARIES IN THE AREA...AND BEGINNING TO FLOOD LOW AREAS IN THE CITY. FOUR HOME
Jun 12, 4:29 PM CDTFLASH FLOODJoplin, MOPORTIONS OF VATEROTT COLLEGE HAS BEEN EVACUATED FROM FLASH FLOODING OF JOPLIN CREEK.
Jun 12, 5:10 PM CDTFLASH FLOODOzark, MOEVACUATIONS HAVE OCCURRED AT HERITAGE CHRYSLER AND PLYMOUTH IN OZARK. THIS IS IN RESPONSE TO FLASH FLOODING ALONG THE FINLEY RIVER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 122043
FFWSGF
KSC021-037-MOC011-043-097-109-119-145-225-130200-
/X.NEW.KSGF.FF.W.0107.070612T2029Z-070613T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  NEWTON COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 900 PM CDT.

* AT 324 PM CDT...WHILE HEAVIEST RAINFALL THIS AFTERNOON HAS BEEN 
CONFINED TO FAR SOUTHWEST MISSOURI WHERE 2 TO 3 INCHES OF ADDITIONAL 
RAIN HAS FALLEN...WATER LEVELS REMAIN HIGH AS RUNOFF FROM LAST 
NIGHTS STORMS CONTINUE TO CAUSE FLOODING.

* LOCAL LAW ENFORCEMENT ALONG WITH STATE AND COUNTY HIGHWAY 
DEPARTMENTS CONTINUE TO REPORT NUMEROUS NUMBERED AND LETTERED ROUTES 
AS BEING CLOSED DUE TO HIGH WATER THROUGHOUT THE WARNED AREA.  
SECONDARY AND RURAL ROADS ARE ALSO FLOODED BY THE RUNOFF AND RISING 
RIVERS AND CREEKS.

WATER RESCUES AND SIGNIFICANT FLOODING TO RESIDENCES HAS BEEN 
REPORTED ...INCLUDING EVACUATIONS AT RIVERTON AND BAXTER SPRINGS IN 
SOUTHEAST KANSAS...AS WELL AS IN JOPLIN...CARTHAGE...WACO...LAMAR 
AND FORDLAND IN SOUTHWEST MISSOURI. 

ADDITIONALLY...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS FOLLOWING HEAVY RAIN. IT ONLY TAKES A FEW 
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY...SO TURN 
AROUND DONT DROWN.

LAT...LON 3699 9462 3702 9503 3766 9504 3763 9409
      3729 9410 3727 9363 3709 9361 3708 9309
      3747 9302 3746 9271 3710 9269 3705 9292
      3684 9292 3684 9330 3702 9336 3702 9358
      3694 9364 3693 9406 3651 9412 3651 9460

$$

RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:00 PM CDT, 29 minutes earlier.

Area forecast discussion, Jun 12, 3:00 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 PM CDT TUE JUN 12 2007

.DISCUSSION...

HEAVY RAIN POTENTIAL CONTINUES FOR SOUTHEAST KANSAS AND WESTERN
MISSOURI THROUGH THE MIDDLE OF NEXT WEEK AS THUNDERSTORM COMPLEXES
FORM OVER EASTERN KANSAS AND MOVE INTO WESTERN MISSOURI ON SEVERAL
OCCASIONS. THIS WILL BE THE FORECAST CHALLENGE THROUGH THE NEXT
WEEK.

CURRENTLY...SHOWERS AND THUNDERSTORMS FROM THIS MORNINGS CONVECTION
HAS WEAKENED SIGNIFICANTLY. HOWEVER...A STATIONARY AREA PERSISTS
OVER CHEROKEE COUNTY...SOUTHEAST INTO MCDONALD COUNTY. AREA MOVING
VERY SLOWLY SOUTH AND WILL CONTINUE TO BRING MODERATE RAINFALL
AMOUNTS TO COUNTIES UNDER THE AREA BEFORE RAINING ITSELF OUT LATER
THIS AFTERNOON. THE REST OF CENTRAL AND SOUTHERN MISSOURI SHOULD BE
OK THROUGH THE REST OF THE AFTERNOON AND EVENING. ANOTHER UPPER VORT
SEEN OVER NORTH CENTRAL TEXAS THAT HAD ME A LITTLE CONCERNED FOR
ANOTHER ROUND OF HEAVY RAIN ACROSS OUR WESTERN ZONES TONIGHT. OVER
THE PAST SEVERAL HOURS...LOW HAS TAKEN A MORE NORTHERLY TRACK INTO
WESTERN OKLAHOMA AND CENTRAL KANSAS...SO THINK THE HEAVY RAINFALL
EVENT WILL BE SHIFTED WEST OVERNIGHT.

TONIGHT...ENTIRE AREA SHOULD BE UNDER DIFFLUENT EAST AND SOUTHEAST
FLOW AS CONVERGENT AREA PUSHES INTO CENTRAL KANSAS THIS EVENING. DO
BELIEVE THERE WILL BE SOME CONVECTION OVER OUR SOUTHEAST KANSAS
COUNTIES THIS EVENING...AND FLASH FLOODING/AREAL FLOODING WILL
CONTINUE OVERNIGHT.

WEDNESDAY...EASTERLY TO NORTHEASTERLY FLOW CONTINUES ACROSS THE
CWA...KEEPING US DRY. TEMPERATURES ARE EXPECTED TO RISE INTO THE
UPPER 80S TO LOW 90S...MAKING FOR VERY MUGGY AND UNCOMFORTABLE
AFTERNOONS ACROSS THE AREA. COULD SEE AFTERNOON CONVECTION AND HAVE
KEPT LOW END CHANCE POPS...MAINLY ACROSS OUR WESTERN ZONES.

THURSDAY ON...CONVERGENT LINE APPROACHES EASTERN KANSAS ONCE AGAIN
THURSDAY. GFS SHOWING UPPER LOW PUSHING INTO CENTRAL OKLAHOMA.
ISSUED ESF TO COVER HEAVY RAIN POTENTIAL THURSDAY MORNING INTO THE
AFTERNOON. THESE HEAVY RAIN CHANCES WILL CONTINUE ON AN AFTERNOON
BASIS THROUGH THE REST OF THE WEEK AS THE LOW CONTINUES TO MEANDER
OVER OKLAHOMA AND SPINS OFF LITTLE POCKETS OF ENERGY INTO SOUTHWEST
MISSOURI AND SOUTHEAST KANSAS. SATURDAY AFTERNOON LOOKS TO BE
ANOTHER HEAVY RAINFALL EVENT AS A STRONGER ENERGY POCKET GETS SPUN
OFF THE LOW. GFS SHOWING LOW KICKING OUT FINALLY SUNDAY AFTERNOON
AND EVENING AS RIDGE SHIFTS EAST AND A STRONGER COLD FRONT MOVES
INTO THE NORTH CENTRAL PLAINS. GFS BRINGS A FAIRLY STRONG COLD FRONT
INTO NORTHWEST MISSOURI MONDAY AFTERNOON AND THEN INTO SOUTHERN
MISSOURI MONDAY EVENING INTO TUESDAY. HEAVY RAINFALL AND SEVERE
WEATHER WILL MOST LIKELY RESULT MONDAY EVENING AS A 100KT JET DIVES
SOUTH TUESDAY MORNING. WILL CONTINUE TO MONITOR MODEL SOLUTIONS AND
ISSUE STRONGER STATEMENTS ONCE WE GET A LITTLE CLOSER TO THE
EVENT.

GCC
&&

.AVIATION...

FOR THE 18Z TAFS...SATELLITE SHOWING SOME WARMING THUNDERSTORM TOPS
OVER WESTERN MISSOURI/SE KANSAS AND RADAR HAS TRENDED TO MORE
DIMINISHING ECHOES.  HAVE GONE WITH MVFR CEILINGS/VISIBILITIES TO
START THE 18Z TAF CYCLE IN JLN IN ASSOCIATION WITH REMNANT
THUNDERSTORM ACTIVITY.  SGF SHOULD REMAIN FREE OF THUNDERSTORMS
THROUGH THE PERIOD.  ACTIVITY TO DEVELOP TONIGHT IN THE PLAINS BUT
EXPECTING TO REMAIN WEST OF THE FORECAST LOCATIONS WITH VFR
CONDITIONS THROUGH THE REMAINDER OF THE TAF CYCLE.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 12, 12:55 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT TUE JUN 12 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  HEAVY RAINFALL WITH FLASH FLOODING...
  WIND GUSTS TO 40 MPH AND HAIL UP TO THE SIZE OF DIMES.

  AREAS AFFECTED AND TIMING:

  HEAVY RAINFALL AND FLASH FLOODING OVER SOUTHWEST MISSOURI AND
  SOUTHEAST KANSAS THIS AFTERNOON GENERALLY WEST AND SOUTH OF A
  LINE FROM BRANSON TO CARTHAGE TO PITTSBURG KANSAS.

  DISCUSSION:

  A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE ACROSS SOUTHWEST
  MISSOURI AND SOUTHEAST KANSAS THIS AFTERNOON. THUNDERSTORMS ARE
  WEAKENING ACROSS THIS AREA...HOWEVER...STORMS CONTINUE TO
  PRODUCE VERY HEAVY RAINFALL LEADING TO FLASH FLOODING. RUNOFF
  FLOODING FROM ALL OF THE HEAVY RAIN WILL LIKELY CONTINUE THROUGH
  THE REMAINDER OF TODAY AND INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL REMAIN POSSIBLE ON AN AFTERNOON BASIS THROUGH
  SATURDAY. A STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH THE
  END OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS
  ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN
  NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND
  GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER
  SPOTTERS ARE REQUESTED TO RELAY ANY FURTHER FLOOD REPORTS TO
  LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 12, 1:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 PM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      NEOSHO                  36.87N 94.37W
06/12/2007                   NEWTON             MO   PUBLIC

            STREET FLOODING REPORTED IN NEOSHO.

&&

BARJENBRUCH
Local storm report, Jun 12, 1:55 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 PM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     FLASH FLOOD      5 NW RED OAK            37.28N 94.08W
06/12/2007                   JASPER             MO   DEPT OF HIGHWAYS

            HIGHWAY AA FLOODED NEAR THE INTERSECTION OF NN.

&&

SRUNNELS
Local storm report, Jun 12, 2:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     FLASH FLOOD      AVILLA                  37.20N 94.13W
06/12/2007                   JASPER             MO   DEPT OF HIGHWAYS

            FLOODING REPORTED ALONG HIGHWAY 37 BETWEEN N AND E.

&&

SRUNNELS
Local storm report, Jun 12, 2:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FLASH FLOOD      PINEVILLE               36.59N 94.38W
06/12/2007                   MCDONALD           MO   LAW ENFORCEMENT

            BIG SUGAR ROAD EAST OF PINEVILLE...BEEMAN HOLLOW ROAD
            WEST OF ANDERSON AND SPLIT LOG ROAD BETWEEN ANDERSON AND
            GOODMAN WERE FLOODED.

0226 PM     FLASH FLOOD      SENECA                  36.84N 94.61W
06/12/2007                   NEWTON             MO   LAW ENFORCEMENT

            NUMEROUS CITY AND SECONDARY ROADS THROUGHOUT THE COUNTY
            WERE FLOODED. FLOOD WATERS IN NEOSHO WERE RECEDING.

&&

SRUNNELS
Special weather statement, Jun 12, 3:10 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT TUE JUN 12 2007

KSZ101-122300-
CHEROKEE KS-
310 PM CDT TUE JUN 12 2007

...WATER LEVELS ALONG THE SPRING RIVER NEAR RIVERTON AND BAXTER
SPRINGS ARE EXPECTED TO CONTINUE RISING...

UNUSUAL AMOUNTS OF RAINFALL HAS CAUSED SIGNIFICANT FLOODING FOR
AREAS OF CHEROKEE COUNTY...PARTICULARLY ALONG THE SPRING RIVER
BASIN...SOUTH OF THE WACO RIVER GAGE...WITHIN EASTERN SECTIONS OF
THE COUNTY.

WATER LEVELS ALONG THE SPRING RIVER...ESPECIALLY NEAR THE
COMMUNITIES OF RIVERTON AND BAXTER SPRINGS ARE EXPECTED TO CONTINUE
RISING THROUGH THIS AFTERNOON AND TONIGHT.

SEVERAL TRIBUTARIES THAT FLOW INTO THE SPRING RIVER IN SOUTHEAST
CHEROKEE COUNTY ARE EXPERIENCING SIGNIFICANT FLOODING.  THESE
TRIBUTARIES INCLUDE SHOAL CREEK...CENTER CREEK...COW CREEK...SHORT
CREEK...BRUSH CREEK...TURKEY CREEK...AND SHAWNEE CREEK.  AS THIS
FLOOD WATER CONVERGES NEAR THE BAXTER SPRINGS AND RIVERTON
AREAS...ADDITIONAL RISES IN THE SPRING RIVER WILL OCCUR...AND MAY
CAUSE DANGEROUS FLOODING TO LOW AREAS NEAR THE RIVER.

THE SPRING RIVER NEAR WACO MISSOURI HAS CRESTED AND WILL EXPERIENCE
A GRADUAL FALL OVER THE NEXT COUPLE OF DAYS.  HOWEVER...BECAUSE
SEVERAL FLOODED TRIBUTARIES AND CREEKS CONVERGE INTO THE SPRING
RIVER BASIN DOWNSTREAM FROM WACO...THE SPRING RIVER NEAR BAXTER
SPRINGS AND RIVERTON WILL CONTINUE TO RISE AND CAUSE ADDITIONAL
FLOODING.

RESIDENTS ALONG THE SPRING RIVER IN SOUTHEAST CHEROKEE COUNTY SHOULD
TAKE PRECAUTIONARY MEASURES TO PROTECT THEMSELVES AND THEIR PROPERTY
FROM THE ADDITIONAL FLOODING EXPECTED.

CRAMER
Local storm report, Jun 12, 3:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      5 N SPARTA              37.07N 93.08W
06/12/2007                   CHRISTIAN          MO   FIRE DEPT/RESCUE

            A WATER RESCUE IS IN PROGRESS ON THE FINLEY CREEK...NORTH
            OF SPARTA ON REED ROAD.

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:15 AM CDTFlash Flood WarningSGFCrawford6 hr
Jun 12, 6:34 AM CDTFlash Flood WarningSGFCherokee6 hr
Jun 12, 12:57 PM CDTFlash Flood WarningSGFCherokee, Crawford3 hr
Jun 12, 1:11 AM CDTFlash Flood WarningSGFDade6 hr
Jun 12, 1:45 AM CDTFlash Flood WarningSGFBarton5 hr
Jun 12, 1:59 AM CDTFlash Flood WarningSGFGreene, Polk6 hr
Jun 12, 5:30 AM CDTFlash Flood WarningSGFWebster7 hr
Jun 12, 7:56 AM CDTFlash Flood WarningSGFBarry, Greene, Stone5 hr
Jun 12, 10:10 AM CDTFlash Flood WarningSGFMcDonald, Newton6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.